# SDR USAASB98246

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Pax Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT OVER THE MAIN ENTRY DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSY.  OPERATIONAL CHECK GOOD.  (M)
